Actions

Mathematica Moravica
how to cite this article
share this article

Metrics

  • citations in SCIndeks: 0
  • citations in CrossRef:0
  • citations in Google Scholar:[]
  • visits in previous 30 days:2
  • full-text downloads in 30 days:2

Contents

article: 1 from 1  
2013, vol. 17, iss. 1, pp. 59-62
Certain topological qualities of convex sets in Euclidean space
University of East Sarajevo, Faculty of Philosophy, Pale, Republic of Srpska, B&H

emailnelez@ffuis.edu.ba
Keywords: Convex subsets of Euclidean space
Abstract
In this paper, we give four theorems relevant to certain topological qualities of the convex sets in Euclidean space. All results remain to hold in any locally convex space. They show that pair of convex sets under definite conditions satisfies some supplement qualities.
References
Kuratowski, K. (1966) Topology. New York - London: Academic press, vol. 1
Schaefer, H.H. (1971) Topological vector spaces. New York: Springer Verlag
 

About

article language: English
document type: unclassified
DOI: 10.5937/MatMor1301059E
published in SCIndeks: 20/03/2014

Related records

Matematički vesnik (2007)
Some subsets of ideal topological spaces
Jeyanthi V., et al.

Matematički vesnik (2009)
Finite dimensions modulo simplicial complexes and an R-compacta
Fedorchuk V.V.

Matematički vesnik (2011)
On Vitali sets and their unions
Chatyrko Vitalij A.

show all [11]